Alert archive / Colorado / Frost Advisories in 2007
Frost Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 7, 2007, 9:04 AM MDT for 7 counties in Colorado. It took effect at Oct 8, 2007, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2007, 9:04 AM MDT (15:04 UTC)
- In effect from
- Oct 8, 2007, 3:00 AM MDT
- Expired
- Oct 8, 2007, 7:47 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 3.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPUB 071504 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 904 AM MDT SUN OCT 7 2007 ...FROST LIKELY TONIGHT... .FROST WILL BE POSSIBLE TONIGHT ALONG THE I-25 CORRIDOR FROM EL PASO COUNTY SOUTH TO THE NEW MEXICO BORDER. COZ083>088-072115- /O.NEW.KPUB.FR.Y.0001.071008T0900Z-071008T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD 904 AM MDT SUN OCT 7 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. THIS FROST ADVISORY IS IN EFFECT FOR THE FOLLOWING AREAS. EL PASO COUNTY BELOW 7400 FEET. THIS INCLUDES ALL OF COLORADO SPRINGS AND MONUMENT. PUEBLO COUNTY BELOW 6300 FEET. THIS INCLUDES THE CITY OF PUEBLO. THE LOWER ELEVATIONS OF FREMONT COUNTY...INCLUDING CANON CITY. HUERFANO COUNTY BELOW 7500 FEET. THIS INCLUDES WALSENBURG. WESTERN LAS ANIMAS COUNTY BELOW 7500 FEET. THIS INCLUDES TRINIDAD. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME PRIOR TO AND JUST AFTER SUNRISE. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. IF YOU HAVE ANY SENSITIVE PLANTS OUTSIDE...YOU MAY WISH TO BRING THEM INSIDE THIS EVENING. $$ HODANISH
4 follow-up statements
000 WWUS75 KPUB 072041 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 241 PM MDT SUN OCT 7 2007 ...FROST LIKELY TONIGHT... .FROST WILL BE POSSIBLE TONIGHT ALONG THE I-25 CORRIDOR FROM EL PASO COUNTY SOUTH TO THE NEW MEXICO BORDER. COZ083>088-080245- /O.CON.KPUB.FR.Y.0001.071008T0900Z-071008T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD 241 PM MDT SUN OCT 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. THIS FROST ADVISORY IS IN EFFECT FOR THE FOLLOWING AREAS. EL PASO COUNTY BELOW 7400 FEET. THIS INCLUDES ALL OF COLORADO SPRINGS AND MONUMENT. PUEBLO COUNTY BELOW 6300 FEET. THIS INCLUDES THE CITY OF PUEBLO. THE LOWER ELEVATIONS OF FREMONT COUNTY...INCLUDING CANON CITY. HUERFANO COUNTY BELOW 7500 FEET. THIS INCLUDES WALSENBURG. WESTERN LAS ANIMAS COUNTY BELOW 7500 FEET. THIS INCLUDES TRINIDAD. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME PRIOR TO AND JUST AFTER SUNRISE. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. IF YOU HAVE ANY SENSITIVE PLANTS OUTSIDE...YOU MAY WISH TO BRING THEM INSIDE THIS EVENING. $$ HODANISH
000 WWUS75 KPUB 080149 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 749 PM MDT SUN OCT 7 2007 ...FROST LIKELY TONIGHT... .FROST WILL BE POSSIBLE TONIGHT ALONG THE I-25 CORRIDOR FROM EL PASO COUNTY SOUTH TO THE NEW MEXICO BORDER. COZ083>088-081200- /O.CON.KPUB.FR.Y.0001.071008T0900Z-071008T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD 749 PM MDT SUN OCT 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. THIS FROST ADVISORY IS IN EFFECT FOR THE FOLLOWING AREAS. EL PASO COUNTY BELOW 7400 FEET. THIS INCLUDES ALL OF COLORADO SPRINGS AND MONUMENT. PUEBLO COUNTY BELOW 6300 FEET. THIS INCLUDES THE CITY OF PUEBLO. THE LOWER ELEVATIONS OF FREMONT COUNTY...INCLUDING CANON CITY. HUERFANO COUNTY BELOW 7500 FEET. THIS INCLUDES WALSENBURG. WESTERN LAS ANIMAS COUNTY BELOW 7500 FEET. THIS INCLUDES TRINIDAD. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME PRIOR TO AND JUST AFTER SUNRISE. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. IF YOU HAVE ANY SENSITIVE PLANTS OUTSIDE...YOU MAY WISH TO BRING THEM INSIDE THIS EVENING. $$
000 WWUS75 KPUB 081015 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 415 AM MDT MON OCT 8 2007 ...FROST LIKELY EARLY THIS MORNING... .FROST WILL BE POSSIBLE EARLY THIS MORNING ALONG THE I-25 CORRIDOR FROM EL PASO COUNTY SOUTH TO THE NEW MEXICO BORDER. COZ083>088-081400- /O.CON.KPUB.FR.Y.0001.000000T0000Z-071008T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD 415 AM MDT MON OCT 8 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. THIS FROST ADVISORY IS IN EFFECT FOR THE FOLLOWING AREAS. EL PASO COUNTY BELOW 7400 FEET. THIS INCLUDES ALL OF COLORADO SPRINGS AND MONUMENT. PUEBLO COUNTY BELOW 6300 FEET. THIS INCLUDES THE CITY OF PUEBLO. THE LOWER ELEVATIONS OF FREMONT COUNTY...INCLUDING CANON CITY. HUERFANO COUNTY BELOW 7500 FEET. THIS INCLUDES WALSENBURG. WESTERN LAS ANIMAS COUNTY BELOW 7500 FEET. THIS INCLUDES TRINIDAD. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME PRIOR TO AND JUST AFTER SUNRISE. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. IF YOU HAVE ANY SENSITIVE PLANTS OUTSIDE...YOU MAY WISH TO BRING THEM INSIDE THIS EVENING. $$
000 WWUS75 KPUB 081347 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 747 AM MDT MON OCT 8 2007 ...TEMPERATURES ARE BEGINNING TO INCREASE... .TEMPERATURES ACROSS THE MAJORITY OF THE I-25 CORRIDOR HAVE BEGUN TO RISE ABOVE FREEZING. COZ083>088-081500- /O.CAN.KPUB.FR.Y.0001.000000T0000Z-071008T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD 747 AM MDT MON OCT 8 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FROST ADVISORY. THE FROST ADVISORY HAS BEEN CANCELLED AS TEMPERATURES ALONG THE I-25 CORRIDOR ARE INCREASING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 7, 4:13 AM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Oct 7, 4:13 AM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 413 AM MDT SUN OCT 7 2007 .SHORT TERM... (TODAY AND TONIGHT) METEOROLOGICAL CHALLENGES FOR THE SHORT TERM INCLUDE TEMPERATURES AND CLOUDS/LIGHT PRECIPITATION POTENTIAL. FRONT HAS MADE ITS WAY THROUGH THE MAJORITY OF THE CWFA AS OF EARLY THIS MORNING. AS MENTIONED IN EARLIER DISCUSSIONS...ATMOSPHERIC MOISTURE VALUES REMAINS RELATIVELY SHALLOW DURING THE SHORT TERM AND WILL CARRY TOKEN LOW-GRADE ISOLATED POPS FOR TODAY AND TONIGHT. HAVE ADJUSTED TODAYS TEMPERATURES DOWN A TAD FROM INHERITED GRIDS. IN ADDITION...HAVE PAINTED MINIMUM TEMPERATURES FOR TONIGHT/MONDAY MORNING TO DROP INTO THE LOWER 30S FOR THE I-25 CORRIDOR. FOR NOW...ENVISION ONLY AN HOUR OR TWO AT THESE TEMPERATURES...SO HAVE HELD OFF ON FROST/FREEZE HIGHLIGHTS. IF LATER TRENDS/MODEL RUNS SUGGEST A LONGER DURATION EVENT AND/OR LOWER TEMPERATURES THEN FROST/FREEZE HIGHLIGHTS MAY BE WARRANTED FROM LATER TONIGHT INTO MONDAY MORNING...WFO PUEBLO WILL CONTINUE TO MONITOR. FINALLY...GRADIENT WINDS ON A DECREASING TREND TODAY INTO TONIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. .LONG TERM... (MONDAY THROUGH SATURDAY) MAINLY DRY AND MILD THROUGH THE UPCOMING WEEK...WITH UPPER RIDGE BUILDING OVER THE CENTRAL PLAINS THROUGH THE PERIOD. MODELS CONTINUE TO PROG AN INCREASE IN MID AND HIGH LEVEL MOISTURE OVER THE AREA TUESDAY INTO WEDNESDAY...AS SLY FLOW DEEPENS WEST OF THE RIDGE AXIS. DOUBT THIS WILL AMOUNT TO MUCH OTHER THAN AN INCREASE IN CLOUDS AND SOME LIGHT SHOWERS ALONG THE NM BORDER...WITH ISOLATED POPS CURRENTLY IN THE FORECAST LOOKING OK. ANOTHER UPPER TROUGH MAY ARRIVE NEXT WEEKEND...JUST OUTSIDE THE RANGE OF THIS FORECAST CYCLE. OVERALL...MADE VERY FEW CHANGES TO CURRENT SET OF GRIDS. && .AVIATION....SURFACE WINDS WILL BE ON A DECREASING TREND FROM TODAY INTO TONIGHT AS THE COLD FRONT EXITS THE CWFA. IN THE WAKE OF THIS FRONT ISOLATED SHOWERS WILL BE POSSIBLE TODAY INTO TONIGHT IN COMBINATION WITH MVFR STRATUS DEVELOPING...ESPECIALLY ALONG THE EASTERN SLOPES OF THE EASTERN MOUNTAINS/FOOTHILLS FROM THIS MORNING INTO THIS EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 77/10
Hazardous weather outlook, Oct 7, 6:54 AM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 654 AM MDT SUN OCT 7 2007 COZ058>089-093>099-081300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 654 AM MDT SUN OCT 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED LOWER ELEVATION RAIN SHOWERS AND HIGHER ELEVATION SNOW SHOWERS ARE EXPECTED OVER THE REGION TODAY INTO TONIGHT. SNOW ACCUMULATIONS OVER THE HIGHER MOUNTAINS ARE EXPECTED TO REMAIN GENERALLY UNDER 2 INCHES FOR TODAY AND TONIGHT. MUCH COOLER TEMPERATURES ARE EXPECTED TODAY INTO TONIGHT IN THE WAKE OF THE COLD FRONT THAT MOVED ACROSS SOUTHERN COLORADO EARLY THIS MORNING. TEMPERATURES DROPPING INTO THE LOWER 30S ARE POSSIBLE OVER THE I-25 CORRIDOR FROM LATE TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Frost Advisories in Colorado, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.